# SDR WRNA201204130001

- Difficulty date: March 30, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 58,141 hours, 14,933 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR DID NOT COME DOWN AFTER GEAR HANDLE WAS PLACED IN THE "DOWN" POSITION.  CYCLED 2 TIMES AND ACCOMPLISHED QRH PROCEDURES.  GEAR FINALLY CAME DOWN ON 3RD TRY.  LANDING ACCOMPLISHED, WITH NO FAULTS.   PERFORMED LANDING GEAR RETRACTION/EXTENSION TEST.  LUBRICATED ALL MAIN LANDING GEARS IAW 12-21-05.  PERFORMED TROUBLESHOOTING IAW FIM 32-30-14, 15.  CHECKED LANDING GEAR POSITION FOLLOW UP PUSH RODS IAW 32-31-00, OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
